Keyword Search:

Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | E | K | L | M | O | S
Number of items: 12.


Abbas, Zulkifly and Vahdati, S. and Tavassoli Kajani, M. and Atan, Kamel Ariffin (2009) New construction of wavelets base on floor function. Applied Mathematics and Computation, 210 (2). pp. 473-478. ISSN 0096-3003

Al-Khasawneh, Raed Ali and Ismail, Fudziah and Suleiman, Mohamed (2007) Embedded diagonally implicit Runge–Kutta–Nystrom 4(3) pair for solving special second-order IVPs. Applied Mathematics and Computation, 190 (2). pp. 1803-1814. ISSN 0096-3003

Abdul Majid, Zanariah and Suleiman, Mohamed (2007) Implementation of four-point fully implicit block method for solving ordinary differential equations. Applied Mathematics and Computation, 184 (2). pp. 514-522. ISSN 0096-3003


Eshkuratov, Zainidin K. and Ahmedov, Anvarjon and Nik Long, Nik Mohd Asri and Shafiq, Osama (2010) Approximate solution of the system of nonlinear integral equation by Newton–Kantorovich method. Applied Mathematics and Computation, 217 (7). pp. 3717-3725. ISSN 0096-3003


Khiyabani, Farzin Modarres and Leong, Wah June (2014) Quasi-Newton methods based on ordinary differential equation approach for unconstrained nonlinear optimization. Applied Mathematics and Computation, 233 . pp. 272-291. ISSN 0096-3003; ESSN: 1873-5649

Kilicman, Adem and Eltayeb, Hassan (2011) Note on the wave equation and tensor products. Applied Mathematics and Computation, 218 (3). pp. 871-877. ISSN 0096-3003

Kilicman, Adem and Abdel Aziz Al Zhour, Zeyad (2007) Kronecker operational matrices for fractional calculus and some applications. Applied Mathematics and Computation, 187 (1). pp. 250-265. ISSN 0096-3003


Leong, Wah June and Abu Hassan, Malik (2011) Scaled memoryless symmetric rank one method for large-scale optimization. Applied Mathematics and Computation, 218 (2). pp. 413-418. ISSN 0096-3003


M., Saleem and A. H., Sadiyal and Prasetyo, Edi and P. R., Arora (2006) Evolutionarily stable strategies for defensive switching. Applied Mathematics and Computation, 117 (2). pp. 697-713. ISSN 0096-3003


Othman, Khairil Iskandar and Ibrahim, Zarina Bibi and Suleiman, Mohamed and Majid, Zanariah (2007) Automatic intervalwise block partitioning using Adams type method and backward differentiation formula for solving ODEs. Applied Mathematics and Computation, 188 (1). pp. 1642-1646. ISSN 0096-3003


Suleiman, Mohamed and Ismail, Fudziah and Mohd Atan, Kamel Ariffin (1996) Partitioning ordinary differential equations using Runge-Kutta methods. Applied Mathematics and Computation , 79 (2-3). pp. 289-309. ISSN 0096-3003

Suleiman, Mohamed and Baok, Saiman and Hall, George (1996) Varying the componentwise order of the multistep methods in solving ODEs and its absolute stability. Applied Mathematics and Computation, 74 (2-3). pp. 209-222. ISSN 0096-3003; ESSN: 1873-5649

This list was generated on Sat Apr 30 08:37:22 2016 MYT.